# SDR RAIA2009082700006

- Difficulty date: August 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT OVER THE GALLEY DOOR WAS INOPERATIVE.  MX RESECURED THE CONNECTION TO THE LIGHT ASSY CONNECTOR PLUG AND PERFORMED AN OPS CHECK OF THE SYS.  OPS CKD GOOD.  (K)
